# SDR DALA1122953309

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-450 FR61, FR63, FR67 CORRODED.  REMOVED AS  PER SRM 51-74-00. FR61 MAT'L REMOVED 0.048" (L=1", W=0.5"), FR63 MAT'L REMOVED 0.045" (L=1.5" W=0.5"), FR67 MAT'L.  REMOVED 0.055" (L=1" W=1"). ORIG THK 0.120" FOUND EXCEED LIMITS AS PER SRM 53-00-15 FIG 102 DAMAGED SEAT TRACK.  REMOVED AND REPLACED AS PER SRM 51-42-11.
